I haven’t posted in awhile. But I have some interesting info.
I have epilepsy and increased my dose last week when I wasn’t feeling well.
That was a disaster. I felt like I overdosed. The good news is the extra lamictal seemed to knock down the feet/sole pain a notch. I researched if Lamictal is a sodium channel blocker. It is and maybe that is why it helped. Consult your doctors. I remembered reading a post here that EM was due to a sodium bridge, and my theory is that maybe that is why Lamictal helped. Mind you I cant tolerate the dose again in that I almost fried my brain, but it seems that there is hope. Anyone else have success with sodium channel blockers? Maybe em is caused by side affects of medicines or irregular thyroid.
I have those issues and more.
Aspirin did not help at the dose I took.
Hope that is informative.
Thanks for reporting your experience, Beth. I think EM has a multitude of causes, and will probably require a multitude of solutions. But every experience helps add a piece of the puzzle.